Journal of Mathematical Sciences

, Volume 132, Issue 1, pp 136–145

Gauge-Related Deformations of Ordinary Linear Differential Operators with Constant Coefficients

  • S. P. Khekalo
Article

DOI: 10.1007/s10958-005-0482-7

Cite this article as:
Khekalo, S.P. J Math Sci (2006) 132: 136. doi:10.1007/s10958-005-0482-7
  • 15 Downloads

Abstract

Relations between the coefficients of gauge-related deformations and the solutions of a certain system of ordinary nonlinear differential equations are studied. These coefficients are found in an explicit form. Bibliography: 14 titles.

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • S. P. Khekalo
    • 1
  1. 1.St. Petersburg DepartmentSteklov Mathematical InstituteSt. PetersburgRussia

Personalised recommendations